# SDR SIMA201008905

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N600AE
- Make and model: Hwksly HS125600A
- Aircraft serial: 256068
- Aircraft time: 28,383 hours, 24,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523149401
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT THE MAINTENANCE BASE VISIT DURING ACCOMPLISHMENT OF SB 145-53-0068 A HOLE WAS MISDRILLED ON FRAME 49 AT STRINGER 8 LEFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR TO FRAME 49 AT STRINGER 8 LEFT IAW EO EM-53MR-1501.  THE AIRCRAFT WAS RETURNED TO SERVICE.
